Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Teeth Grinding on Lex.

Posted by Cait on August 30, 2003, at 10:06:10

In reply to Teeth Grinding on Lex., posted by Suzy on August 18, 2003, at 18:37:59

Suzy, Just reading your post and I am experiencing the same problem as you. However I didn't associate tooth grinding with Lexapro, just thought I was going mad in my old age! I am glad to hear that someone else has the same problem, though not glad that you have it. I wonder what can be done. I take 10 a day and feel great otherwise, except I drink too much and just don't know why Lexapro has these two side effects on me




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cait thread:109458